# SDR DL76L061010

- Difficulty date: December 3, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 74,325 hours, 11,418 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 380029817
- Part serial: P1933
- Condition: Failed
- Location: Apu
- Part time: 19,186 hours, 28,802 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WEAK ON START.  ONLY PROVIDED 22 PERCENT MAX MOTOR AFTER 50 SECONDS.  REPLACED APU PER M/M.  OPS CKS AND LEAK CHECK GOOD.  MCO/PLAC   REMOVED.
